# SDR ASOA2013083008937

- Difficulty date: August 19, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N833AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7246
- Aircraft time: 36,295 hours, 31,775 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATION NOTED IN RT SIDE TURNNION FITTING FASTENER HOLE, 6TH HOLE AFT 9 INDICATION NOTED IN TRUNNION FITTING.  60 PERCENT FULL SCREEN HEIGHT AT OTBD SIDE OF HOLE APPROX .20 IN LENGTH, HOLE FAILS NDT.  REPAIRED IAW REO NR 601R-57-21-1988.
